MAUDE Adverse Event Report: CARDINAL HEALTH MONOJECT SAFETY 1ML, 25 X 5/8; SYRINGE, PISTON

CARDINAL HEALTH MONOJECT SAFETY 1ML, 25 X 5/8; SYRINGE, PISTON
Model Number 11812558
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that when he was placing a tb skin test and had engaged the safety which puts a cover over the top portion.Per customer, he went to put the cap on to discard and noticed that the safety disengaged.He was able to replicate it with two other needles, the safety disengages with light pressure.There was no harm reported.
 
Additional Manufacturer Narrative
Since the reported lot number was incorrect, the device history record review could not be performed.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.A sample was not received for the investigation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.At this time, a corrective and preventive action is not deemed necessary.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.Section d4 (lot number): originally reported as 034960x and should be unknown, as the lot number reported by the customer is incorrect.

Brand Name
MONOJECT SAFETY 1ML, 25 X 5/8
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14434865
Report Number1282497-2022-10689
Device Sequence Number17431202
Product Code FMF
UDI-Device Identifier10192253025132
UDI-Public10192253025132
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number11812558
Device Catalogue Number11812558
Device Lot Number034960X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date05/19/2022
Supplement Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown